Schizophrenia.com

Should i start medicating again?

#1

I can’t afford to go to the doctor. But things are getting so bad i dont see myself living much longer if this persists. I have a full bottle of prozac(which i stopped taking because it impaired my reproductive system, which i dont even use anymore really so i doesnt matter), and a full bottle of 200mg/seroquel that i would take two of before bed everyday. I also have some other medicines that i cant remember what i used them for but was going to look them up to see if they will make the depression and anxiety stop. Is it safe to just start these medicines at the doses where i left off several months ago.

#2

I think you need to start low and then slowly increase dose until you get it right. I also think you should contact your pdoc.

For some reason you stopped medicating, bad side effects? You might need to try some other meds instead.

2 Likes
#3

I started at 50 mg seroquel and increased with 50 mg every 3 days until I reached 300 mg.

#4

Can you go back to the prescribing doctor who gave you the meds in the first place. I think that you need to see a doctor, some clinics are free Im pretty sure

4 Likes
#5

I think you should start taking them however as Comatose said you need to start at lower doses and slowly increase and this should be done under a doctor’s supervision. Do you have anyone that can help you by contacting the doctor to find out more information on how they were prescribed and what you should be doing. A doctor should be able to give some advise over the phone on what he prescribed.

2 Likes
#6

Alright, so i should start at a low dose and gradually build it up, from what im hearing. Since my seroquel and prozac are high dosage pills, im probably just going to have to take a blow to my wallet and go to my doc, which i set up for friday. Tons of anxiety because I’m sure that she has been trying to poison me, but everyone says that its just a delusion and the meds will make me feel better, so im going for it.

Thanks for the replys

3 Likes
#7

I decided to trust my pdoc. My voices tell me meds are poison too.

#8

My voices keep trying to tell me I’m perfectly cured and don’t need my meds any more.

#9

I was on Risperidone, then Saphris, and stopped taking both. They were severely lowering my dopamine levels(as they were meant to), and thus altering what I consider to be my personality. The first 13 days were fine, but about 15 days after I stopped I had so many thoughts that I was shaking and searching for any food/drink/viatmin/mineral/amino acid to slow it down. I believe it was partially triggered by an energy drink. Caffeine that doesn’t come from coffee or tea seems to induce psychosis, etc…
I had to take a small dose of the Saphris, but since then it’s been fine. I also noticed that taking cysteine tremendously balances out the dopamine, and prevents “spikes”. I stopped eating grains, and started eating more meat and since then I’ve noticed several neural responses. I’m starting to think all this was initially caused by gluten.

Anyway, it depends on your situation. The “voices”… In my experience the voices are neither good nor bad as a whole. So if they say stop, in my experience it could be good, bad, or neither. I would say follow your gut.